# SDR SWAA2024061487475

- Difficulty date: May 18, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 52,102 hours, 31,708 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION** FWD CARGO R/H SIDE PLATE UPPER SURFACE BETWEEN STA 492 TO 500A RBL 21.80 HAS CORROSION AROUND FASTENERS HOLES MKD (107-005)<[01] (FINAL) REMOVED CORROSION AROUND FASTENER HOLES FROM FWD CARGO R/H SIDE PLATE UPPER SURFACE BETWEEN STA 492 TO STA 500A RBL 21.80' PER B737-700 SRM 51-10-02-0G-0. AND; PERFORMED SURFACE ROUGHNESS TEST ON REWORKED AREA; FOUND IT TO BE SMOOTHER THAN 125 MICROINCHES RA. TOOL USED B/C: 172329. NO CALIBRATION DUE DATE. LOCATED AND DRILLED NEW FWD CARGO COMPARTMENT DOOR AFT SHIELD PER B737-700 PER SRM 51-40-05-0G-0. INSTALLED NEW FWD CARGO COMPARTMENT DOOR AFT SHIELD PER B737-700 DWG# 143A0080 AND SRM 51-40-02-0G-0.;[02] (CORRECTION STEP 1) REMOVED CORROSION AROUND FASTENER HOLES FROM FWD CARGO R/H SIDE PLATE UPPER SURFACE BETWEEN STA 492 TO STA 500A RBL 21.80' PER B737-700 SRM 51-10-02-0G-0. AND; PERFORMED SURFACE ROUGHNESS TEST ON REWORKED AREA; FOUND IT TO BE SMOOTHER THAN 125 MICROINCHES RA. TOOL USED B/C: 172329. NO CALIBRATION DUE DATE. EVALUATED REWORKED AREA ORG MAT .032' MAT REMAINING .022' MAT REMOVED .010' FOUND TO BE OUT OF LIMITS AS PER B 737 SRM 53-00-53-1A-2. LOCATED AND DRILLED NEW FWD CARGO COMPARTMENT DOOR AFT SHIELD PER B737-700 PER SRM 51-40-05-0G-0. INSTALLED NEW FWD CARGO COMPARTMENT DOOR AFT SHIELD PER B737-700 DWG# 143A0080 AND SRM 51-40-02-0G-0.;[03] VERIFIED STEP 2.
